Journal of Jishou University(Natural Sciences Edition) ›› 2024, Vol. 45 ›› Issue (1): 1-6.DOI: 10.13438/j.cnki.jdzk.2024.01.001

• Mathematics •     Next Articles

Existence and Uniqueness of Positive Solutions for a Class of nth Order m Point Boundary Value Problem

HU Huashu,GU Chuanyun   

  1. (College of Mathematics,Sichuan University of Arts and Science,Dazhou 635000,Sichuan China)
  • Online:2024-01-25 Published:2024-01-31

Abstract: The existence and uniqueness of positive solutions for a class of nth order m point boundary value problem is studied by using the mixed monotone operators and fixed-point theorem;moreover an iterative sequence is constructed to approximate this positive solution.

Key words: m-point boundary value problems, mixed monotone operator, fixed-point theorem, existence and uniqueness

WeChat e-book chaoxing Mobile QQ